Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419)
$26.49
1
Highlights
View all details
- 50 individual packs of 2-count Motrin IB tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Convenient for travel, on-the-go pain relief, and the break room
- Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
- Each Motrin IB tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts
Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419)
Item #: 447419Model #: 48152
$26.49
50/box
Free Returns
Online. In store. Always free.
Learn More
1
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Add to list
Consider this similar product
Compare similar items
| Attributes | Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419) | Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) | Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) | Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) | Alka-Seltzer Original Flavor 325mg Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64038) |
|---|---|---|---|---|---|
Your product Motrin IB Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 50 Packets/Box (447419) Price is $26.49 | |||||
| Reviews | |||||
| Delivery Information | Delivery by Tue, May 19 | Delivery by Tue, May 19 | Delivery by Tue, May 19 | Delivery by Tue, May 19 | Delivery by Tue, May 19 |
| Available in my store | No | No | No | No | No |
| Selling Quantity | 1 | 1 | 1 | 1 | 1 |
| Selling Quantity (UOM) | Box | Box | Box | Box | Box |
| Product Type | Ibuprofen Tablets | Acetaminophen / Ibuprofen Caplets | Fever Reducer & Pain Reliever Caplets | Ibuprofen Pain Reliever | Aspirin (NSAID) Tablet |
| Symptom Relief | Relieves minor aches and pains | Relieves headache, toothache, menstrual cramp, muscle pain and lower back pain | Reduces fever and relieves pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold | Relieves headache, back pain, joint or minor arthritis pain, menstrual pain, and muscle aches | Relieves headaches and body aches |
| Dosage Format | Caplet | Caplet | Caplet | Tablet | Tablet |
| Active Ingredient(s) | Ibuprofen | Acetaminophen, Ibuprofen | Acetaminophen | Ibuprofen | Buffered Aspirin |
| Milligrams of Main Active Ingredient | 200 | 250 / 125 | 500 | 200 | 325 |
| Number of Pills per Packet | 2 | 2 | 2 | 2 | 2 |
| Next Day Delivery | Yes | Yes | Yes | Yes | Yes |
| Number of Packets per Box | 50 | 50 | 50 | 50 | 30 |
| Series or Collection | IB | Dual Action | Extra Strength | Data not available | Original Flavor |
| Add To Cart | Add To Cart | Add To Cart | Add To Cart |

